# SDR DBCA2017062300001

- Difficulty date: June 23, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N250CM
- Make and model: Cessna 680SOV
- Aircraft serial: 6800170
- Aircraft time: 3,792 hours, 2,785 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Proximity Switch
- Part number: 840502
- Part serial: A60530
- Condition: Failed
- Location: Aileron
- Part time: 3,792 hours, 2,785 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NO TAKEOFF CAS MESSAGE - ROLL SYSTEM CAS IN NO TAKEOFF PAGE NOTED WHILE TAXIING. CREW RETURNED TO HOME BASE.   REMOVED AND REPLACED AILERON RATIO ACTUATOR PROXIMITY SWITCH.  OPERATIONS CHECKED GOOD.
